`a`
Journal of Modern Dynamics (JMD)
 

Hölder foliations, revisited
Pages: 79 - 120, Issue 1, January 2012

doi:10.3934/jmd.2012.6.79      Abstract        References        Full text (1522.4K)           Related Articles

Charles Pugh - Department ofMathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637, United States (email)
Michael Shub - CONICET, IMAS, Universidad de Buenos Aires, Buenos Aires, Argentina (email)
Amie Wilkinson - Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637, United States (email)

1 D. V. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, (Russian), Trudy Mat. Inst. Stecklov., 90 (1967), 209 pp.       
2 D. Bohnet, "Partially Hyperbolic Systems with a Compact Center Foliation with Finite Holonomy," Ph.D Thesis, Universität Hamburg, 2011.
3 C. Bonatti and A. Wilkinson, Transitive partially hyperbolic diffeomorphisms on 3-manifolds, Topology, 44 (2005), 475-508.       
4 K. Burns and A. Wilkinson, Dynamical coherence and center bunching, Discrete Contin. Dyn. Syst., 22 (2008), 89-100.       
5 P. Carrasco, "Compact Dynamical Foliations," Ph.D Thesis, University of Toronto, Canada, 2010.
6 J. Cheeger and D. Ebin, "Comparison Theorems in Riemannian Geometry," North-Holland Mathematical Library, Vol. 9, North Holland Publishing Co., Amsterdam-Oxford, American Elsevier Publishing, Co., Inc., New York, 1975.       
7 D. Chillingworth, unpublished, circa 1970.
8 D. Damjanović and A. Katok, Periodic cycle functionals and cocycle rigidity for certain partially hyperbolic $\mathbb R^k$ actions, Discrete Contin. Dyn. Syst., 13 (2005), 985-1005.       
9 D. Damjanović and A. Katok, Local rigidity of partially hyperbolic actions. II. The geometric method and restrictions of Weyl chamber flows on $SL(n,\mathbbR)$/$Gamma$, Int. Math. Res. Not. IMRN, 2011, 4405-4430.       
10 D. Epstein, Foliations with all leaves compact, Ann. Inst. Fourier (Grenoble), 26 (1976), 265-282.       
11 A. Hammerlindl, Quasi-isometry and plaque expansiveness, Canadian Mathematical Bulletin, 54 (2011), 676-679.       
12 B. Hasselblatt, Regularity of the Anosov splitting. II, Ergodic Theory Dynam. Systems, 17 (1997), 169-172.       
13 B. Hasselblatt and A. Wilkinson, Prevalence of non-Lipschitz Anosov foliations, Ergodic Theory Dynam. Systems, 19 (1999), 643-656.       
14 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, A survey of partially hyperbolic dynamics, in "Partially Hyperbolic Dynamics, Laminations, and Teichmüller Flow," Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, (2007), 35-87.       
15 M. Hirsch, C. Pugh and M. Shub, "Invariant Manifolds," Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977.       
16 Y. Ilyashenko and A. Negut, Hölder properties of perturbed skew products and Fubini regained, preprint.
17 A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," With a supplementary chapter by Katok and Leonardo Mendoza, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
18 V. Niţică and A. Török, Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher-rank lattices, Duke Math. J., 79 (1995), 751-810.       
19 C. Pugh, M. Shub and A. Wilkinson, Hölder foliations, Duke Math. J., 86 (1997), 517-546.       
20 C. Pugh, M. Shub and A. Wilkinson, Correction to: "Hölder foliations," Duke Math. J., 105 (2000), 105-106.       
21 J. Schmeling and Ra. Siegmund-Schultze, Hölder-continuity of the holonomy maps for hyperbolic sets, in "Ergodic Theory and Related Topics, III" (Güstrow, 1990), Lecture Notes in Math., 1514, Springer, Berlin, (1992), 174-191.       
22 M. Shub, "Global Stability of Dynamical Systems," With the collaboration of Albert Fathi and Rémi Langevin, Translated from the French by Joseph Christy, Springer-Verlag, New York, 1987.       
23 A. Wilkinson, Stable ergodicity of the time-one map of a geodesic flow, Ergod. Th. & Dynam. Sys., 18 (1998), 1545-1587.       
24 A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, preprint, 2008.

Go to top